# SDR FDEA201201130161

- Difficulty date: January 13, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114N4075
- Condition: Cracked
- Location: Lt Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT NR 1 COVE PANEL AT INBD AUX TRACK HAS A CRACK AT INBD FASTENER HOLE.  REMOVED CRACKED PANEL AND INSTALLED NEW COVE PANEL IAW 51-40-02.   MAJOR REPAIR.
